Department of Economics and Business Economics

Feasible invertibility conditions and maximum likelihood estimation for observation-driven models

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

    Francisco Blasques, Vrije Universiteit, Amsterdam, Paolo Gorgi, Vrije Universiteit, Amsterdam,
  • Siem Jan Koopman
  • Olivier Wintenberger, Sorbonne Université, Københavns Universitet
Original languageEnglish
JournalElectronic Journal of Statistics
Volume12
Issue number1
Pages (from-to)1019-1052
Number of pages34
ISSN1935-7524
DOIs
Publication statusPublished - 1 Jan 2018

    Research areas

  • Consistency, Invertibility, Maximum likelihood estimation, Observation-driven models, Stochastic recurrence equations

See relations at Aarhus University Citationformats

ID: 136790835